# SDR DALA2019010400039

- Difficulty date: January 1, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 11,011 hours, 4,262 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3847 A/T FAILED IN FLIGHT. WILL ENGAGE FOR ABOUT 5 -10 SECS AND KICKS OFF . CORRECTIVE ACTION: T/S PER FIM 22-31-00 FAULTED 1 LEG OUT OF 40 LEGS. CURRENT STATUS PASSED NO FAULTS. ALL INTERACTIVE TEST PASSED. ALSO PERFORMED LAND VERIFY PER AMM 22-11-00. OPS CHECKS GOOD. (5171502).
